Robustness and state-space structure of boolean gene regulatory models

Willadsen, K. and Wiles, J. (2007) Robustness and state-space structure of boolean gene regulatory models. Journal of Theoretical Biology, 249 4: 749-765. doi:10.1016/j.jtbi.2007.09.004

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Willadsen, K.
Wiles, J.
Title Robustness and state-space structure of boolean gene regulatory models
Journal name Journal of Theoretical Biology   Check publisher's open access policy
ISSN 0022-5193
Publication date 2007-01-01
Sub-type Article (original research)
DOI 10.1016/j.jtbi.2007.09.004
Volume 249
Issue 4
Start page 749
End page 765
Total pages 17
Editor Kirschner, D.
Wolpert, L.
Iwasa, Y.
Place of publication UK
Publisher Academic Press
Collection year 2008
Language eng
Subject C1
280210 Simulation and Modelling
700199 Computer software and services not elsewhere classified
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 30 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 01 May 2008, 18:37:26 EST by Donna Clark on behalf of School of Information Technol and Elec Engineering